# SDR CA080808004

- Difficulty date: July 22, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Engine: Garrtt TFE73140
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 25W711008171
- Condition: Cracked
- Location: Hyd System
- Part time: 1,219 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH INTO TORONTO PEARSON THE CREW NOTICED THAT THE AUX HYDRAULIC LOW PRESSURE ANNUNCIATOR AND FLUID LOW LEVEL LIGHT ILLUMINATED ON THE ACFT. AFTER STABILIZING THEIR APPROACH, ALL LIGHTS WENT OUT. AFTER LANDING THE LOW LEVEL LIGHT CAME ON ONCE AGAIN WITH NO FURTHER LOW AUX HYD PRESSURE NOTED. AN INVESTIGATION FOUND THE RESERVOIR TANK LOW AND THE LINE FROM THE AUX PUMP AREA TO THE HYDRAULIC FILTER HAD A VERY FINE CRACK THAT HAD ORIGINATED ALONG A TOOLING MARK, THAT WAS ONLY VISIBLE WHEN RUNNING AND UNDER A 10 POWER MAGNIFYING GLASS. THE LINE WAS REPLACED AND RESERVOIR SERVICED WITH NO FURTHER PROBLEMS.
